LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 4  High Cholesterol Levels After approx 5 years of Lipitor, I have been experiencing severe pains in my arms. Cardiologist suggested coming off Lipitor to see if this was the problem. Off 2 weeks now and definitely better, almost gone. Now wondering about statin induced myopathy. Also take Cozaar for high BP and Bisoprolol for heart rythm. Tiredness exists...always put that down to the stresses of life. M 46 5 years
5/3/2005
 3  Triglyceridemia Within a week or two of taking the prescribe dose, I began developing something I never had before: eczema. It became progressively worse, and by the end of the first month had created a massive triangular rash on my forehead, as well as a patch on one cheek. The skin was very red and rough, and made public life miserable and embarassing. I stopped taking Lipitor and the rash cleared up greatly, but has NEVER gone away completly, flaring up slightly from time to time, but not nearly as bad as it was during dosing with Lipitor. I was not taking any other medications at the time, and never had eczema before. The anti-lipid effect of Lipitor was unusually strong in my case, causing my CHO to drop below 90 (from a baseline of over 200)...by the end of the first 2 weeks of dosing, my physician had me cutting the smallest dose tablet in half to be taken once a day. Even so, the rash continued to enlarge and get worse, so I was forced to stop taking the Lipitor. M 47 45 days
5/3/2005
 1  cholesterol pain in both legs, unable to climb stairs for eight months,unable to stand for any time with out extrem pain in knee joints. When I notified the prescribing doctor ther was a problem, he eventualy said that there is a problem with the medication and the pain in the legs should subside in eight or nine weeks. It finaly took fifteen weeks and left me with two failed knee joits that were perfect before taking the medication.The product should be removed from the market for further evaluation. M 59 9 weeks
4/30/2005
 3  change hdl/ldl ratio back ache, dizziness, leg cramps on exercise walk Been on it 10 days; started Diovan 4 days ago. Side effects really kicked in over the last day or so. Don't which is the culprit since similar side effects are attributed to Diovan... any insights? F 50 10 days
4/27/2005
Email
 5  High LDL level None whatsoever. Cholesterol dropped from 180 (January 2005) to 123 (April 2005). LDL dropped to within normal range. F 48 3 months
4/23/2005
 5  high cholesterol I've experienced tennis elbow and plantar fasciatis before, so I can't necessarily blame Lipitor. I have also noticed slight neck pain, but that could have other causes like my varied exercise routine. It has sharply reduced my cholesterol level. M 60 2 years
4/22/2005
 1  high cholesterol Severe back pain. Leg,finger and feet joint pain similar to arthritis. Planta fasciitis similarities. Big weight gain in stomach area. I am 55 and never felt so old in my life! went down to 10 mlg after complaining about back pain. Doctor refuses to believe it is the medication causing the pain. F 55 2 days
4/21/2005
 3  prophylaxis for ht attk and stroke Fuzzy, dizzy, light-headedness feeling I've never had before. Low grade headache goes with it. Mild insomnia. Poor concentration, noise intolerance. I rarely get headaches. Started getting them a while back, never put 2 and 2 together. Saw an internist and 2 neurolgists, had MRI, MRA, all showing nothing. Stopped Lipitor 2 weeks ago, with 40% reduction in severity but still waiting for it to go away. Not many here have posted follow-up. Because so many people take Lipitor, and headaches, etc are so coommon, what we need is to show that there is an increased incidence of side effects like these compared to those not taking Lipitor, AND that the side effects go away once stopping it. I will re-post when either 3 months goes by or the side effects disappear, whichever is 1st. I suspect that it will take at least a few more weeks, before the build-up effects of this mess can be cleared from my brain. M 40 4 months
4/17/2005
 4  high cholesterol A good side effect - I take the lipitor at night because my husband had heard it works better taken at night. right away I was falling asleep more easily and sleeping through the night. I thought it was just me till I saw the notes here about tiredeness. I'm not tired during the day. F 50 3 months
4/16/2005
 2  High cholesterol Hair loss (Diffuse Alopecia), hair thinning I have had type 1 diabetes for 21 years. My blood sugar control has always been good (Hemoglobin A1C tests always below 6%). I have a healthy diet and a normal weight. My Thyroid function is normal. I have been taking, Olmetec(olmesartan), Istin(amlodipine) and Lipitor(atorvastatin). Since taking Lipitor my hair has started falling out at an alarming rate. The thinning is most pronounced at the back and sides of my head so it's not conventional male pattern baldness. Lipitor has certainly lowered by cholesterol but I've stopped taking it after 9 months. The stress caused by losing my hair in this way will probably do me more harm than having high cholesterol. M 37 9 months
4/15/2005
Email
 1  muscle pain very bad pain in my muscles M 62 2 years
4/15/2005
 1  high cholesterol I am 51 years and have had acne breakouts on my face and neck. SEVERE leg and foot pains, depression, balance and memeory problems. Feel as if I was 90 years old. Pain first thing in the morning trying to walk improves as day wears on. Several x-rays, MRI's, cat scans. R/O MS. I quit taking four days ago and already feel better. Next dr's appt next week and I will inform Dr I WILL NOT take this RX again! F 51 2 years
4/15/2005
 1  High Cholesterol Body aches (knees, back and especially chest) which increased with time, lethargic, short term memory lacking, concentration is worse than ever Worked wonders for my cholesterol but ruined everything else. I kept telling my doctor about the body aches but he always blamed it on something else...stress, anxiety, lack of exercise. I'm still on the lipitor but I'm contacting my doctor to try another cholesterol med. I'm glad I came across this site. M 31 3 years
4/12/2005
 3  
4/11/2005
 1  high cholesterol Aching weakness in legs back and shoulders. Side effects subsided after lipitor stopped. The drug is toxic and will probably kill you before the high cholesterol will. M 50 180 days
4/10/2005
 4  MY DOCTOR PRESCRIBED IT FOR ME NOT YET F 52 5 days
4/8/2005
 1  High Cholesterol Headaches,body aches,joint stiffness,bloating,excessive gas,cramping,irritability. I took it for about 3 weeks before I started feeling any side effects. I didn't realize this was the cause until I researched a little to see what side effects had been encountered. It was pretty shocking when I found out I was suffering from half of those listed. And I just thought I had a M 43 4 weeks
4/8/2005
Email
 1  To Lower Cholesterol General fatigue, aches and pains for years. Thought it was menopause. But recently--severe swolen/inflamation of the fingers/hands and wrist pain. Have suffered with geneal aches and pains for years thinking very similar to alot of you, that it was just my age and I had to accept it! I have been suffering with severe swolen/inflamation of the fingers/hand & wrist pain for 8 months and attributed it to new blood pressure medicine or arthritis; however, after going off the new blood pressure meds for 5 weeks, I have noticed no remarkable change and have had blood work and x-rays indicating NO arthritis. But now after finding this site, I'm wondering if it has been the Lipitor all along all of a sudden after taking it for 7.5 years. I am discontinuing the Lipitor immediately to see if I can find any change and relief. I agree with so many of you in saying that no cholesterol lowering drug is worth this kind of result! Thank you everyone for taking the time to write so we aren't prisoners to just our doctor's advice! F 58 7.5 years
4/8/2005
Email
 1  high cholesterol aches and pain in both arms and shoulders and weakness in arms, especially left arm. Difficulty sleeping because of pain. Noticed a decrease in sexual desire, but don't know if Lipitor is to blame. Seems like the cure is worse than the disease. I will discontinue using lipitor and see if the pain goes away. M 62 2 months
4/7/2005
Email
 1  High Cholesterol The first day I took Lipitor I couldn't sleep at night because I couldn't relax. It was like Restless Leg Syndrome. The second day I got very weak, shaky, and had a cold sweat in the evening. Had chills till I went to bed. Third day was fine. Fourth day was a repeat of the second day, only worse. I quit taking it then. F 62 4 days
4/7/2005
BACK TO TOP